# SDR FDEA202506130996

- Difficulty date: June 13, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 61,690 hours, 33,424 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Spoiler
- Component: Spoiler, Airbus
- Component part number: A57771000001000
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #3 SPOILER CENTER I/B & O/B HINGE ARMS OUTSIDE SURFACE SKIN FOUND   DELAMINATION. SIZE: (1)80MM*40MM, DEPTH: 1.3MM (2)80MM*40MM, DEPTH: 1.4MM COMPLIED WITH EA 6-5750-T0383786 P1 TO REPAIR RH WING #3 SPOILER CENTER I/B & O/B HINGE   ARMS OUTSIDE SURFACE SKIN DELAMINATION, EA TITLE: WING - FLIGHT SURFACES - RH #3   SPOILER CENTER HINGE ARM OUTSIDE SURFACES DELAMINATION. THIS IS CATEGORY A REPAIR.   MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57506057 FOR WORK DETAILS.
